# SDR SWAA2020030442007

- Difficulty date: February 18, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,317 hours, 11,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN G4 GALLEY L/H EMERGENCY EXIT SIGN HAD BROKEN WIRING        R&R PASSENGER CABIN G4 GALLEY L/H EMERGENCY EXIT SIGN IAW 33-51-01-960-802. ACCOMPLISHED OPERATIONAL TEST OF EXIT LIGHT ON G4 GALLEY L/H SIDE CHECKS GOOD I/A/W AMM 33-51-00-720-801. A-TAG: A19187
